Acta Mathematica Vietnamica

Vol. 23 No. 1, 1998

Print

Nguyen Buong, Nonlinear monotone ill-posed problems in Banach spaces 
pdf

3

Erdal Coskun, Differentiable functions and the generators on Hilbert-Lie group
pdf

13

E. A. Dads and K. Ezzinbi, Existence of peridic solutions of nonautonomous retarded functional differential equations
pdf

25

Trinh Tuan Anh, On the almost periodic n-competing species problem 
pdf

35

A. Seeger, Spectral analysis of set-valued mappings 
pdf

49

Dang Dinh Ang, Nguyen Hoi Nghia and Nguyen Cong Tam, Regularized solutions of a Cauchy problem for the Laplace equation in an irregular layer: a three dimensional model 
pdf

65

Dinh Huy Hoang, Finite proper holomorphic surjections and linear topological invariants   ($\overline \Omega$)  and  ($\overline \Omega$) 
pdf

75

Nguyen Minh Tri, Critical Sobolev exponent for degenerate elliptic operators
pdf

83

Nguyen Huu Du and Phan Le Na, Relation between the spectrum of operators and Lyapunov exponents 
pdf

95

Dinh The Luc, Nguyen Xuan Tan and Phan Nhat Tinh, Convex vector functions and their subdifferential 
pdf

107

M. J. Chasco, Nguyen Duy Tien and V. I. Tarieladze, Some remarks on random series in Banach spaces 
pdf

129

Nguyen Thanh Quang, P-adic hyperbolicity of the complement of hyperplanes in Pn(Cp)
pdf

143

Nguyen Duc Dat, On Grätzer's problem 
pdf

151

S. Yassemi, Width of complexes of modules
pdf

161

A. E. Hamza and G. L. Muraz, Spectral criteria of abstract functions; integral and difference problems 
pdf

171
You are here: Home Volume 21 - 30